Can Levitra (Vardenafil), Erectile Dysfunction Treatment, Make Tinnitus Worse?

Discussion in 'Support' started by ErnieMassri, Jan 20, 2024.

    1. ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      I hope you're all doing well and that in 2024 they find a real cure for tinnitus.

      I'm once again in a dilemma, ever since tinnitus decided to change my life, not only affecting my well-being, but also ridiculously affecting my life choices.

      I'm 45 years old, and even though I don't suffer from Erectile Dysfunction (ED) per se, I'm anxious enough so that my erections can be affected especially by performance anxiety. I'm dating again, and besides the shackle that many times tinnitus imposes in one's life, I wish there was a tool to tackle my performance anxiety when I'm dating a new girl.

      I'm looking for options when it comes to ED treatment options.

      Unfortunately, it seems that Viagra and Cialis have caused permanent tinnitus to a certain number of people (hopefully not the majority) but since most people don't report back after a while (either their condition improves and move on with their lives - understandably so - or they get isolated and never show up on Tinnitus Talk again), it's very difficult to estimate the real risk of using these ED medications.

      So, it's real difficult to estimate the risk of ED pills when it comes to causing or making tinnitus worse. After some research it seems that the drug Levitra (Vardenafil) has the least risk of worsening tinnitus, and even in some studies it seems effective in improving it (that doesn't tell me much either, as Alprazolam and Clonazepam have been considered effective, and there have been horror stories due to their use - including me).

      With that said, and being as it may:

      I wish I could know (even from those whose tinnitus got worse thanks to Levitra/Vardenafil):
      • Was the spike caused by Levitra (Vardenafil)/temporary? What was the duration of spike?
      • Did Levitra (Vardenafil) have any positive effect on your tinnitus?
      • Did Levitra (Vardenafil) have any negative effect on your tinnitus?
      I'd really appreciate dosages and time you've been using it. I found a couple of negative testimonies about Levitra (Vardenafil) but saw no follow-up as usual.

      I understand many people suffer so much because of damn tinnitus that once they get better, the last thing they want to do is coming back to Tinnitus Talk. There's also the secret fear of jinxing any made progress.

      Moreover, there's a gel for ED but that won't be arriving to the U.S. until at least 2025 (not to mention we know nothing about that thing either).

      I swear I'm not afraid of any side effects. I don't care about heart attacks, my eyesight turning blue, headaches, turning into a lettuce, becoming a turtle, I don't care dying from diarrhea, vomiting, cramps, turning into a turnip, etc; as much as I fear the worsening of my tinnitus... my spikes can be SO LOUD!

      With that said, I'd really appreciate your input on Levitra (Vardenafil) and its effect on tinnitus. Please remember to include dosages, and duration of treatment. And if you were one of those who were actually negatively affected, and got better, please say so too (and if you didn't).

      Having to live with this fear is really a torture, but there's nothing we can do, and our best tool is helping each other with our information/personal knowledge.

      Thank you!
      Ernie.
       
      • Hug Hug x 2
    2. Luman
      Benevolent

      Luman Member Benefactor Hall of Fame

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      @ErnieMassri, I took some generic Viagra (Sildenafil) last week and my tinnitus seemed to spike the next day. My tinnitus is variable and had been silent during the period that the drug was in my system, so I do not know if it had anything to do with the spike and I'm unsure whether I will take anything of this sort, again.

      The safest way to treat ED is with a vacuum pump, which uses negative gravity to bring blood into the penis, and this method is approved by the Mayo Clinic. Once the technique is learned, the pump can be used for 10 or 15 minutes daily or 3-5 times a week to exercise the penis. If needed, to hold an erection created by the pump, a band or other constrictor can be used at the base of the penis for up to 30 minutes, to keep the blood from leaving. Some men with ED due to prostate or other surgery, with their doctor's approval, have used both a medicine and a pump together, to achieve erections.
       
    3. AUTHOR
      AUTHOR
      ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      Hello @Luman,

      Thanks for the advice. Have you resumed taking Viagra afterwards? Any experience with Vardenafil?

      I have read about the pump, the problem is that it is not discreet. Besides, it seems painful and too much hassle. Imagine showing that device to someone that is not a long-life partner (someone you barely know).

      What a terrible predicament, either choose being sexless at a relatively young age, or risk worsening the torture of tinnitus...

      There's a gel (it's my only hope), but it hasn't arrived to the U.S. yet and the reviews are limited...
       
    4. Joey72
      Approved

      Joey72 Member

      Location:
      Seattle
      Tinnitus Since:
      4/2021
      Cause of Tinnitus:
      TMJ, neck arthritis, combat.
      See your urologist to check if they have the ultrasound treatment for ED available. The treatment is painless and will last six months. I haven’t tried it myself but it seems to have good results.
       
    5. Nick47

      Nick47 Member Benefactor Hall of Fame

      Location:
      UK
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Viral/noise
      I used Cialis. No issues at all and there is no clear link to Cialis worsening tinnitus. There is a link with Viagra.
       
Loading...
Similar Threads - Levitra (Vardenafil) Erectile
  1. Barre
    Replies:
    2
    Views:
    1,840

Share This Page